RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 151, Number 5, Pages 1035–1037 (Mi dan28417)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On the realizable formulae of propositional logic

V. A. Yankov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (343 kB)

Bibliographic databases:
Presented: П. С. Новиков
Received: 09.03.1963

Citation: V. A. Yankov, “On the realizable formulae of propositional logic”, Dokl. Akad. Nauk SSSR, 151:5 (1963), 1035–1037

Citation in format AMSBIB
\Bibitem{Yan63}
\by V.~A.~Yankov
\paper On the realizable formulae of propositional logic
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 151
\issue 5
\pages 1035--1037
\mathnet{http://mi.mathnet.ru/dan28417}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0154802}
\zmath{https://zbmath.org/?q=an:0143.25103}


Linking options:
  • http://mi.mathnet.ru/eng/dan28417
  • http://mi.mathnet.ru/eng/dan/v151/i5/p1035

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Plisko, “The nonarithmeticity of the class of realizable predicate formulas”, Math. USSR-Izv., 11:3 (1977), 453–471  mathnet  crossref  mathscinet  zmath
    2. V. I. Khomich, “On superintuitionistic propositional logics connected with partially ordered sets”, Math. USSR-Izv., 38:2 (1992), 375–397  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:30
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019